Post
It's 2 am right now and today I can't fall asleep, because whenever I lie down after a few breaths I feel like I'm suffocating or my breathing is too shallow my heart begins to race and I begin to toss and turn and cry. My peak flow is 500 which is slightly above average for my height and age and I'm not wheezy. when i'm on the computer playing video games I don't get the same feeling it's just certain occasions when I'm trying to fall asleep it causes insomnia once I didn't sleep 3 days because of it. I am shaking/trembling due to the fact I overdosed on my inhaler which I do many times per month because I freak out easily.
NexusRairen NexusRairen 18-21, M 4 Answers Dec 5, 2012 in Health

Your Response

Cancel

don't panic

Best Answer

Dude, if you are OD'ing on your inhailer several times a week, you definitely need to go back to your doctor. There are more serious issues here than just not sleeping. You are abusing and becoming dependant on something and the Doctor needs to be aware of it.

Best Answer

yes i would say you are..when everything is quiet at night, the day is over..you are alone with your thoughts and the silence....then your anxieties will come out. It's unpleasant, inconvenient, but not dangerous...try deep breathing exercises, it sounds lame, but it truly does work..you have to work on slowing down your breathing

Best Answer

Related Questions